Has anyone else experienced this symptom? I also take Cymbalta 120 mg/day. The Wellbutrin is taken 300 with the Cymbalta and 150 alone later in the day.
25 Sep 2011
I am definitely not an expert and don't take Cymbalta (which can cause some tiredness from what I've bee told by friends taking it)... I do take 300mg of Wellbutrin XL (which is the max amount you can take here in Canada), and haven't experienced bad fatigue. Both Cymbalta and Wellbutrin are anti-depressants and I think that cymbalta is used to boost or help the effect of other anti-depressants, though I might be mistaken, so I would want to ask my doc while on both drugs to see if one or the other needs to be decreased to ease any side effects and hopefully that would help
25 Sep 2011
I took Effexor a long time ago and it is similar to Cymba. I think. I was always tired and it didn't help me.
I am now taking Welllbutrin which gives me energy. I take 150 mg but am going to up to 300mg as my Dr asked me to do.
Ask your Dr of course, but why not try to drop the Cymb and add xanax or another benzo as Wellbut can cause anxiety.
Take care and best of health to us all, PG
25 Sep 2011
I don't think the tiredness is from the Wellbutrin, as I take 300 mg. per day and it doesn't make me sleepy. (450 /day sounds like a lot) I take it for depression. However, I am not an expert.
My brother has been taking Cymbalta for about six months now and is mostly pleased with it's effects. However, at the beginning of taking it, even up to a month or two, he was really sleepy and would fall asleep during the day. He is better now and thinks it is a good drug for both his depression and fibromyalgia pain which gets unbearable.
And this guy has been on morphine, but not anymore.
25 Sep 2011
First let me say you are on the maximum amounts for both the Wellbutrin and the Cymbalta. I took Cymbalta for many years and slept most days from 12 to 14 hours with a nap in the afternoon. Once I switched the Cymbalta to Pristiq along with Wellbutrin, I no longer have the problem with sleepiness though I also take Nuvigil for counteracting any sleepiness I still have. I would discuss this problem with your doctor. Feeling exhausted all the time is just not necessary.
26 Sep 2011
Yes. My significant other was on Cymbalta for two weeks and it caused mega side effects including sleeping 18 to 20 hours a day and still feeling worn out. There was also hallucinations, a change in personality, a change in the biology of her brain and body. She stopped taking this drug immediately and is still recovering from it. Whether the quantity of the drug was out of balance or rejection of the ingredients of the drug, it did not work for her as advertised.
29 Sep 2012
Hi There, likely tiredness culprit is the cymbalta... the doc added 450 mg Welbutrin to my 60MG of Cymbalta to offset the energy and labido suppression effects of the former. Side effects of Welbutrin tend more toward increased energy.anxiety. I Found that energy went way up on welbutrin.
4 Jul 2013
I have been taking 300mg of generic Bupropion (Par) for five weeks with no success at all. My doctor upped it to 450mg, all in the morning, a week ago and I went with name brand Wellbutrin. I have been sooo sleepy and lethargic that I'm too lazy to even watch TV. This stuff is killing me. This is the only antidepressant I am taking. The people not taking generic or brand name Wellbutrin have no place on this forum because Bupropion is an atypical antidepressant that is supposed to stimulate, not sedate you like the other antidepressants do. Of course, if you are augmenting another one with Bupropion then we would like to hear about it. Thanks and good health!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I'm not feeling any better yet. I know it takes time. I was hoping it would help me to cut back on smoking, I'm not taking it for that ...
4 answers • 21 May 2010
I am on Cymbalta 60 mg once a day & have been doing fine for almost a year or so but I have been through a very difficult death in the family ...
6 answers • 23 Apr 2011
... My psychiatrist mentioned it might be time to switch me to a different med like Effexor. I was curious if you tapered off the Cymbalta ...
2 answers • 21 Oct 2013
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
... were overwhelming. I was told that wellbutrin good augment this side effect. So I went on 100 mg.of welbutron 2 X a day. It did nothing at 60mg. ...
2 answers • 17 Feb 2014
i suffer from severe depression and anxiety !! my doctor has tried many many anti-depression meds and nothing seems to work !! he is trying me on ...
3 answers • 28 Aug 2014